# SDR F3LA2019031200024

- Difficulty date: March 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N309FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7555
- Aircraft time: 7,416 hours, 3,065 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 7,882 hours, 3,242 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3621104220
- Condition: Blew Out
- Location: Nr 2 Engine
- Part time: 7,882 hours, 3,242 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: REFERENCE LP1178843 ITEM 3, NR 2 ENGINE LEAKING FUEL AFTER OUR ALLOWABLE 5 MINUTES DURING ENGINE START. 
CORRECTIVE ACTION: REMOVED AND REPLACED FUEL TUBE BETWEEN FUEL PUMP AND MAIN HEAT EXCHANGE REF AMM 73-11-05 PB401 AND 
AMM 73-11-20 PB401 AND EO AC-72EO-34066 OPS CHECK GOOD T/W F9TAB4987C DUE 10-2020, T/W F9TAR2198C DUE 10-2019./END/
